Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3464 Publications

 

2021 | Journal Article | IST-REx-ID: 9037 | OA
No-dimension Tverberg's theorem and its corollaries in Banach spaces of type p
G. Ivanov, Bulletin of the London Mathematical Society 53 (2021) 631–641.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry 66 (2021) 386–434.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9098 | OA
On the volume of projections of the cross-polytope
G. Ivanov, Discrete Mathematics 344 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9822 | OA
Sequential and switchable patterning for studying cellular processes under spatiotemporal control
T. Zisis, J. Schwarz, M. Balles, M. Kretschmer, M. Nemethova, R.P. Chait, R. Hauschild, J. Lange, C.C. Guet, M.K. Sixt, S. Zahler, ACS Applied Materials and Interfaces 13 (2021) 35545–35560.
View | Files available | DOI | PubMed | Europe PMC
 

Filters and Search Terms

oa=1

Search

Filter Publications